| THIS MESSAGE BOARD IS NO LONGER ACTIVE.
TO SEE OUR ACTIVE MESSAGE BOARDS, PLEASE GO HERE |
| | Re: Epogen??
[ Back to Messages
Posted by Pooky
on July 19, 2000 at 12:04:34:
In Reply to: Epogen?? posted by Pooky on June 10, 2000 at 00:03:25:
: When I got out of rehab in January, I remember some nurses coming to my house and injecting me in the stomach with something called Epogen. Last month, I was watching the news and I saw something about this medicine (but, due to my memory problems, I have forgotten what I saw). Does anyone know what I could of saw, or know something about the drug? I think they were injecting me with it because I had severe gas pains after my stroke.
I just searched for info about this drug and I found that it was recalled in March. I must have been taking it because my kidneys failed during my stay in the hospital. Anyway, in case any of you are intereseted in reading/learning more about this drug I have included a link to a recall page called MedWatch.
All times are GMT -7. The time now is 12:46 AM.
Site owned and operated by HealthBoards.comô
Do not copy or redistribute in any form!